MAUDE Adverse Event Report: Venclose, Inc. Venclose System digiRF Generator; Radiofrequency Ablation (RFA) Generator

Venclose, Inc. Venclose System digiRF Generator; Radiofrequency Ablation (RFA) Generator
Catalog Number VCRFG1
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the facility had a failed catheter when used with this venclose generator.The generator was confirmed to be in software version 3.35.Additional information was provided stating that during a procedure on (b)(6) 2026, using this venclose generator, a red x error with error 53 was displayed immediately after the catheter was connected.The catheter had not yet been inserted into the vein when the error occurred.The target treatment location was the great saphenous vein (gsv); the affected side was not specified.There was no patient involvement or impact reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: manufacturing review: a dhr and manufacturing review were not required as the event was not classified as an unexpected event, the investigation did not identify any manufacturing related issues, and no repeat failures were found during the service history review.Investigation summary: the venclose generator (b)(6) was received at the bd-bard global service & repair.The venclose generator was visually inspected upon receipt and was found to be in good physical condition.The generator was received with software version 3.35, so it was downgraded to 3.17 for testing.The device was functionally tested and passed the tests during evaluation.The short tests values are 10cm equal to 20.45 v, 2.5cm equal to 6.71 v, 10cm short test equal to pass and 2.5cm short test equal to pass.No other anomalies were identified.Therefore, the investigation is determined to be confirmed for the reported failed to read catheter issue.A definitive root cause for the reported red x software issue on the device could not be determined based upon the provided information.Labeling review: the labeling/packaging review was not required as the reported event is not associated with a labeling, packaging, or use related issue.E1, g3, h6 (method, result, conclusion) section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: this supplemental report is submitted to correct an error in the previously submitted reports.The initial mdr listed an incorrect manufacturing location (g1).The correct manufacturing location for this device is minnetronix, inc.No new event information is being reported in this supplement.Manufacturing review: a dhr and manufacturing review were not required as the event was not classified as an unexpected event, the investigation did not identify any manufacturing related issues, and no repeat failures were found during the service history review.Investigation summary: the venclose generator serial number (b)(6) was received at the bd-bard global service & repair.The venclose generator was visually inspected upon receipt and was found to be in good physical condition.The generator was received with software version 3.35, so it was downgraded to 3.17 for testing.The device was functionally tested and passed the tests during evaluation.The short tests values are 10cm equal to 20.45 v, 2.5cm equal to 6.71 v, 10cm short test equal to pass and 2.5cm short test equal to pass.No other anomalies were identified.Therefore, the investigation is determined to be confirmed for the reported failed to read catheter issue.A definitive root cause for the reported red x software issue on the device could not be determined based upon the provided information.Labeling review: the labeling/packaging review was not required as the reported event is not associated with a labeling, packaging, or use related issue.G1, g3 section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Venclose System digiRF Generator
Common Device Name
Radiofrequency Ablation (RFA) Generator
Manufacturer (Section D)
Venclose, Inc.
2750 n. first street
2nd floor, #221
san jose CA 95131
Manufacturer (Section G)
Minnetronix, Inc.
1635 energy park dr.
2nd floor, #221
st. paul MN 55108
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key25823550
Report Number3011879048-2026-00058
Device Sequence Number16056651
Product Code GEI
UDI-Device Identifier00858254006022
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K160754
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVCRFG1
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/14/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2026
Supplement Date Received by Manufacturer08/13/2026
09/21/2026
Initial Report FDA Received Date07/15/2026
Supplement Report FDA Received Date08/17/2026
09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown